Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane
Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 272-276 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1986_287_2_a2,
     author = {M. G. Zaidenberg},
     title = {Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane},
     journal = {Doklady Akademii Nauk},
     pages = {272--276},
     year = {1986},
     volume = {287},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a2/}
}
TY  - JOUR
AU  - M. G. Zaidenberg
TI  - Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane
JO  - Doklady Akademii Nauk
PY  - 1986
SP  - 272
EP  - 276
VL  - 287
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a2/
LA  - ru
ID  - DAN_1986_287_2_a2
ER  - 
%0 Journal Article
%A M. G. Zaidenberg
%T Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane
%J Doklady Akademii Nauk
%D 1986
%P 272-276
%V 287
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a2/
%G ru
%F DAN_1986_287_2_a2
M. G. Zaidenberg. Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane. Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a2/